# SDR AU980515

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 6222012012
- Condition: Faulty
- Location: Cockpit
- Component: Collins, 339F12A
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) DME INDICATOR FAULTY.  CIRCUIT BREAKER TRIPPED.
